@article{dmtcs:258, title = {An Involution Principle-Free Bijective Proof of Stanley's Hook-Content Formula}, author = {Christian Krattenthaler}, url = {https://dmtcs.episciences.org/258}, doi = {10.46298/dmtcs.258}, journal = {Discrete Mathematics \& Theoretical Computer Science}, issn = {1365-8050}, volume = {Vol. 3 no. 1}, eid = 2, year = {1998}, month = {Jan}, keywords = {Stanley's Hook-Content Formula, [INFO.INFO-DM]Computer Science [cs]/Discrete Mathematics [cs.DM]}, language = {English}, }